# SDR GTIA2025041038844

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 22,916 hours, 10,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16040
- Condition: Inoperative
- Location: Zone 200
- Part time: 4,891 hours, 2,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT AFT MIKE INOP-R&R AFT MEGA PHONE IAW A321CEO SPIRIT DRAWING EMER EQUIP MOC 65847
